# SDR DXTA2024030511071

- Difficulty date: March 2, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N684QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0215
- Aircraft time: 4,736 hours, 3,082 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strut
- Part number: UNKNOWN
- Condition: Out Of Tolerance
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER / CREW DOORS: MAIN CABIN DOOR REQUIRES ADJUSTMENT/HAZARD TO PASSENGERS. WHEN STEPPING UP ON TO THE STAIRS (APPLYING THE WEIGHT OF A PERSON) THE OPENED DOOR SHIFTS DOWNWARDS APPROX 1" INCH - TO THE SURPRISE OF THE PERSON STEPPING ON THE FIRST STEP. //SIGNOFF// RIGGED CABIN DOOR SUPPORT STRUT TO CORRECT TOLERANCE IAW CE-6B0A 52-10-00.
